# SDR SWAA2018053022268

- Difficulty date: May 23, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT AFT EDGE OF EXTERNAL POWER SUPPLY DOOR CUTOUT CRACKED.  REPAIRED CUTOUT IAW SRM.
